A 39-year-old member asked:
If i eat right and exercise, can i stop taking lisinopril and lipitor (atorvastatin)?
1 doctor answer • 2 doctors weighed in
Cardiology 32 years experience
Ask your MD: Assuming you are taking your Lipitor (atorvastatin) for primary prevention(you have high cholesterol)and Lisinopril for htn, it may be possible.A healthful diet and exercise can eliminate some of the risk factors that predispose us to these conditions.Even if you can't get rid of the meds, these healthy practices will yield tremendous benefits.See some recent exercise updates at www.Whatscookingwithdoc.Com.
5.7k viewsReviewed >2 years ago
Last updated Sep 2, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.